# SDR USAA060576

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 28,188 hours, 28,188 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, RIB 6 AT AFT APERTURE OF REFUEL PIPE ATTACHMENT HOLE CRACKED.  REPAIR KIT P/N 57257026000 INSTALLED ON LT WING RIB 6 PER EA 96297 AND AIRBUS DWG R57257026 ISSUE C, DEFECT SIZE: 0.063 INCH.
